# SDR UIAA010208001

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17921
- Make and model: Doug MD-90-30
- Aircraft serial: 53554
- Aircraft time: 14,101 hours, 20,368 cycles
- Engine: Iae V2525D5
- Engine time: 17,030 hours, 16,075 cycles
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Actuator
- Part number: 2607MK2
- Part serial: 2607059
- Condition: Malfunctioned
- Location: Rt Eng Vsv
- Part time: 1,240 hours, 1,133 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI,THE (R ENG SYS FAIL) MSG SHOW ON EOAP.  BITE RT ENGINE EEC FND (VSV ACT/HC/EEC2) CLM MSG.  IAW AMM 75-31-01 REPLACED R ENG VSV ACTUATOR.  PERFORM R ENG POWER ASSURANCE TEST AND CONDITION CHECK NORMAL.
